| Model Number |
1550300-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that the patient presented with unstable angina before the procedure.Three xience sierra stents (3x38mm, 3.25x18mm, and 4x28mm) were implanted on (b)(6) 2020.On (b)(6) 2020, the patient was re-admitted with non-rheumatic aortic valve stenosis and other cardiovascular symptoms.Unspecified treatment was performed, and the final patient outcome is unknown.No additional information was provided.